# SDR CALA2020120701340

- Difficulty date: December 6, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N2846U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64990
- Aircraft time: 11,636 hours, 1,104 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 131W11514105
- Condition: Damaged
- Location: L5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-06-3-7293 CABIN: L5 PAX DOOR LOWER AFT CORNER SKIN FOUND DAMAGED.  CABIN L5 PAX DOOR LOWER AFT CORNER SKIN DAMAGED AREA REPAIRED, AS PER SRM52-10-01 REPAIR 8 FIG 202.  HFEC INSPECTION WAS CARRIED OUT, AS PER B777 NTM PART 6, 51-00-01.  PROC 2 RESULT: NO CRACK FOUND, LEAK CHECK CARRIED OUT, CONDITION FOUND ''NORMAL'', AS PER AMM 05-51-24.  ATTACH FORM 44-0008 WORKSHEET ITEM 1 TO ITEM 36 ACCOMPLISHED.
